MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY LNCS NEO-3; OXIMETER

MASIMO - 15750 ALTON PKWY LNCS NEO-3; OXIMETER
Model Number 2320
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The five returned sensors failed visual inspection with sliding neck tape at sensor end; causing exposed conductor jackets and shields.Additionally, one sensor was observed with chemical residue at sensor end.The sensors passed continuity and functional testing and were able to obtain spo2 and pulse rate values on the lab monitor.The sensors were functioning electrically as designed.
 
Event or Problem Description
The customer reported via the medwatch report "pulse oximeter low noise cabled sensor (lncs) found to have exposed wires".There was no patient impact or consequence reported.

Brand Name
LNCS NEO-3
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
sara ghoudjehbaklou
15750 alton pkwy
irvine, CA 92618
9499191475
MDR Report Key19226446
Report Number3019388613-2024-00052
Device Sequence Number8294619
Product Code DQA
UDI-Device Identifier10843997000892
UDI-Public10843997000892
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K101896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2026
Device Model Number2320
Device Catalogue Number2320
Device Lot Number23CCL
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2024
Initial Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SENSOR PART 2320, LOT 22HLW
Patient SexUnknown